That seems like a lot of medication.
When I was first DX, I had only bleeding and no diarrhea. The medication caused the diarrhea for me. Since my doc assumed that the diarrhea was from the UC, he kept increasing my meds. At one point, I was on 4x3 colazal and 2 Rowasa daily. I was so sick with diarrhea, headache... I couldn't leave the house.
As the bleeding stopped, I decreased my meds. and the diarrhea and headaches and all othe side-affects went away. I now take 2x2 Colazal and 1/2 Rowasa every other day.
I've not heard of anyone being on BOTH Asacol and Colazal at the same time. It just seems to me that she is on too much medication.
As far as the food, encourage her to eat bland food. I eat a lot of plain chicken. Fruit and spicy foods cause problems for me.
Also, even the smallest amount of exercise can be very helpful for the mind and body. Encourage her to start going for walks or a short run when she has the energy.
Post Edited (princesa) : 12/27/2007 12:41:43 PM (GMT-7)